Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Elevated liver enzymes. On slow fast acting adderall. High AST, ALT. Causes?

my son is on adderall (slow fast acting 25m) but only in school. In july he had his blood work and it came back with elevated enzymes ast 68 alt 86. The weeks prior to taking his blood work he ate boxes of donuts and croissants which is high in saturated fats. He is 17, plays basketball and weighs 178 lbs. His pcp is taking further tests to find out what other factors might be in play for his high liver enzymes. So worried.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Hematologist 's  Response
Apr 2015
Hi, dear
I have gone through your question. I can understand your concern.
AST and ALT are the liver enzymes and their level increase in liver damage. It may be due to hepatitis, alcohol, drugs or toxins. He should go for complete liver function test. Search for the cause and then take treatment accordingly.
Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Answered: Mon, 16 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor